RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 3, Pages 55–65 (Mi aa1594)  

Research Papers

Radial and logarithmic refinements of Hardy's inequality

F. Gesztesya, L. L. Littlejohna, I. Michaela, M. M. H. Pangb

a Department of Mathematics, Baylor University, One Bear Place #97328, Waco, TX 76798-7328, USA
b Department of Mathematics, University of Missouri, Columbia, MO 65211, USA

Abstract: Versions of Hardy's inequality involving radial derivatives and logarithmic refinements are deduced.

Keywords: Hardy's inequality, factorizations of differential operators, radial and logarithmic refinements.

Full text: PDF file (197 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
Received: 28.11.2017
Language: English

Citation: F. Gesztesy, L. L. Littlejohn, I. Michael, M. M. H. Pang, “Radial and logarithmic refinements of Hardy's inequality”, Algebra i Analiz, 30:3 (2018), 55–65

Citation in format AMSBIB
\Bibitem{GesLitMic18}
\by F.~Gesztesy, L.~L.~Littlejohn, I.~Michael, M.~M.~H.~Pang
\paper Radial and logarithmic refinements of Hardy's inequality
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 3
\pages 55--65
\mathnet{http://mi.mathnet.ru/aa1594}
\elib{http://elibrary.ru/item.asp?id=32855063}


Linking options:
  • http://mi.mathnet.ru/eng/aa1594
  • http://mi.mathnet.ru/eng/aa/v30/i3/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:10
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018